# SDR 2006UALA01577

- Difficulty date: August 13, 2006
- Submitted: August 22, 2006
- Operation: Air carrier
- Aircraft: N573UA
- Make and model: Boeing 757222
- Aircraft serial: 26685
- Aircraft time: 45,178 hours, 16,539 cycles
- Engine: Pwa PW2037
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1605
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE SKIN WAS DAMAGED AT STA 1605, JUST BELOW STR 18L FROM CONTACT WITH GROUND EQUIPMENT.    MAJOR REPAIR ACCOMPLISHED.  REPAIRED DAMAGED AREA PER ENGINEERING AUTHORIZATION.
